# SDR QXEA200603418

- Difficulty date: October 8, 2006
- Submitted: January 24, 2007
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 12,713 hours, 12,795 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C3 - AFT BAG DOOR FORWARD HINGE FITTING FOR LAY SHAFT HAS GOUGE FROM SCREW AT BOTTOM AFT EDGE.  REPAIRED IAW RD 8/4-53-1716.
